• Users Online: 196
  • Home
  • Print this page
  • Email this page
Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contacts Login

  Article Access Statistics

Year : 2018 | Volume:  3 | Issue Number:  1 | Page:  1-4

ORIGINAL ARTICLE

Prevalence of two-rooted permanent mandibular canines: A preliminary study
Srivathsa Srikanth Hanasoge

Number of times this article was viewed 633
Number of times this article has been printed  from the site 106
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0
Back To Article